# SDR ASAA2014080208738

- Difficulty date: August 2, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 5,489 hours, 1,739 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Fan Blades
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN BLADE SHIMS, MOLYDAG COATING WORN.  ACFT GROUNDED.  R & R NR 1 ENGINE FAN BLADE SHIMS, IAW T/C 78472002.
